well...i found out today tru blood work that im not preg. im 5 days late for af so my RE gaved me Provera he just says to take 5 pills one each day...i want to know how soon should i expect my af? and is it ok to take clomid once my af showes using provera too? anyone?
I have not used Provera and clomid together, but have been put on Provera a few times to bring on periods, because I do not get my AF without being on bc. Each time I have taken it my body has reacted differently. The first time I was on it I got my AF 3 days into taking provera, and another time I got it 2 days after I finished taking Provera, so I guess maybe bettwen days three and seven.
I took Clomid for 4 cycles, everytime it does not work and i'm late for AF i was given Provera to get my period back and I can start a new cycle. It usually takes 2 to 5 days to have AF after the first pill of provera.
I took Provera to make me start a period. My ob said it could take up to 2wks after you were done taking it. Then when I did start on day 5 I started Clomid as I usually would. It was always about 2wks after I was done with Provera to start. I only took it like 2 times and then started to have a period on my own.
I had to take provera once. I had to take 1 pill for 10 days, and af didn't show up until 6 weeks later. I don't know if that is normal or if it's because my body was so messed up after the depo shot and it was my first period after depo.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.